MathSciNet Relay Station
MathSciNet bibliographic data
MR1035446 17B05 (17B37 57S25 58F05)
Majid, Shahn Matched pairs of Lie groups associated to solutions of the Yang-Baxter equations. Pacific J. Math. 141 (1990), no. 2, 311–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement